# SDR AALA202008309007

- Difficulty date: August 26, 2020
- Submitted: August 30, 2020
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 27,493 hours, 11,294 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Wing Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH LEADING EDGE FLAPS TRANSIT YELLOW LIGHT ON WITH FLAPS EXTENDED TO 15 DEGREES #8 SLAT LIGHT YELLOW ON  OVERHEAD AND PERFORMED A GO AROUND. FOUND #8 SLAT OUTBOARD SENSOR TARGET (S1008) OUT OF POSITION, READJUSTED TARGET AND ACCOMPLISHED A SATISIFACTORY OPERATIONAL CHECK PER AMM 27-81-21-400-801.
